Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taking Mensovit plus during pregnancy. Will this help to abort?

Dear Sir, I had sex with my girlfriend on last October 2nd 2012. Her last periods date in September 16, 2012 after that she didn’t get periods yet. Last week she took scan and blood test , Doctors confirmed that she is pregnancy. From today she start using mensovit Plus tablet. Kindly advice if this will help her to abort the pregnant. Awaiting for your informative reply.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  571
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Hello there.

Thanks for writing.

Mensovit plus is NOT an abortion drug.

It induces periods when not pregnant. However when pregnant it may result slight bleeding as a side effect but will NOT cause COMPLETE abortion.

So kindly consult a gynecologist for proper drug, dosage and method of taking drugs for abortion.

Self medication in abortion can be dangerous.

Take care.
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor